Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a physical interpretation of Stieltjes integrals


Author: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 26 (1919), 102-105
DOI: https://doi.org/10.1090/S0002-9904-1919-03272-8
Correction: Bull. Amer. Math. Soc., Volume 26, Number 3 (1919), 135--136
MathSciNet review: 1560257
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03272-8